The Michigan Mathematical Journal

The Hirzebruch-Riemann-Roch theorem.

Madhav V. Nori

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 48, Issue 1 (2000), 473-482.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132729

Digital Object Identifier
doi:10.1307/mmj/1030132729

Mathematical Reviews number (MathSciNet)
MR1786501

Zentralblatt MATH identifier
1077.14510

Subjects
Primary: 32Lxx: Holomorphic fiber spaces [See also 55Rxx]
Secondary: 14Cxx: Cycles and subschemes

Citation

Nori, Madhav V. The Hirzebruch-Riemann-Roch theorem. Michigan Math. J. 48 (2000), no. 1, 473--482. doi:10.1307/mmj/1030132729. https://projecteuclid.org/euclid.mmj/1030132729


Export citation